# SDR FDEA201502070502

- Difficulty date: February 7, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410316
- Condition: Scratched
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SKIN LOWER SURFACE FOUND SCRATCHED AT FSS 567, 3 - 12 INCHES FROM SKIN LE.  REPAIRED IAW EA F-5730-T0315336 PART 1.  REPAIR CLASSIFIED AS MAJOR.
